# SDR EISA20000230

- Difficulty date: December 27, 2000
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- Aircraft time: 66,508 hours, 44,505 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 330, PUFF OF SMOKE CAME OUT FROM CAPTAINS INSTRUMENT PANEL.  SMOKE STOPPED ON INITIAL DESCENT.  ALL REQUIRED CHECKLIST COMPLETED.  MADE PRECAUTIONARY LANDING AT ELP.  REMOVED CAPTAINS INST PANEL, PERFORMED A VISUAL INSP OF ELECTRICAL COMPONENTS AND WIRING, NO EVIDENCE OF FIRE OR BURNT WIRES.  ALL CB''S CLOSED ALL COMPONENTS OPERATE NORMAL PER M/M 24-00.  INSTALLED CAPTAINS PANEL, AIRCRAFT OK FOR SERVICE.
